# SDR CALA2025101309985

- Difficulty date: September 4, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,230 hours, 24,640 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB. STA 175.50 , 10" FROM REAR SPAR,I/B ROW. CRACK LENGTH : 0.281" ESFR SUBMITTED ACCOMPLISHED REPAIR ON LOWER INSPAR SKIN STA175.50 AT LH HORIZ. STAB. REF SRM 55-10-01-2R-11 & DWG 182A4001 AND REQUIRES DIPS AS PER SRM 55-10-01-2R-11, STEP 5 AND TABLE 204.PERFORM DVI AND EXTERNAL LFEC AT AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES & REPEAT INSPECTION EVERY 9,000 FLIGHT CYCLES.   THRESHOLD INSPECTION 56000 TOTAL FC AND 9000FC THEREAFTER PER SRM 55-10-01-2R-11 TABLE 204 REPAIR PERFORMED ON LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB. STA 175.50 , 10" FROM REAR SPAR,I/B ROW. CRACK IAW SRM 55-10-01-2R-11.  PERFORM INSPECTION AT 56000 TOTAL  FC AND REPEAT INSPECTIONS EVERY 9000 FC IAW SRM 55-10-01-2R-11 TABLE 204
